Alert archive / New Mexico / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS El Paso, TX
NWS El Paso, TX issued this flash flood watch at Jul 12, 2007, 10:34 AM MDT. It took effect at Jul 12, 2007, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2007, 10:34 AM MDT (16:34 UTC)
- In effect from
- Jul 12, 2007, 12:00 PM MDT
- Expired
- Jul 13, 2007, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
- Flood severity
- None
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 3:27 AM MDT, 7 hours 7 minutes earlier.
Area forecast discussion, Jul 12, 3:27 AM MDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 327 AM MDT THU JUL 12 2007 .SYNOPSIS... ABUNDANT ATMOSPHERIC MOISTURE WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THE NEW FEW DAYS. STORMS WILL BE MORE FREQUENT OVER THE MOUNTAINS. HEAVY RAINFALL WITH LOCALIZED FLOODING MAY OCCUR FROM SOME OF THE STORMS. DAY TIME TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES THE NEXT SEVERAL DAYS. && .DISCUSSION... TODAY LOOKS TO BE ANOTHER ACTIVE DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL EXPECTED. THE INVERTED TROUGH PASSING SOUTH OF THE REGION WILL CONTINUE TO PROVIDE ADDITIONAL LIFT AND FORCING...WHICH ALONG WITH DAY TIME HEATING AND OROGRAPHIC LIFT WILL TRIGGER CONVECTION BY MID DAY. HIGH DEW POINTS AND PRECIPITABLE WATER VALUES ARE INDICATIVE OF MOIST CONDITIONS THAT WILL RESULT IN STORMS BEING EFFICIENT RAIN PRODUCERS WITH HEAVY RAINFALL EXPECTED. ON FRIDAY...THE UPPER HIGH OVER ARIZONA WILL RE-ORIENT ALONG A NORTH SOUTH AXIS...SETTING UP A NORTHERLY FLOW OVER ALOFT OVER THE STATE. ADDITIONALLY A FRONT WILL DROP DOWN OVER THE AREA IN THE AFTERNOON AND EVENING. STRONG THUNDERSTORMS MAY FORM ALONG THE FRONTAL BOUNDARY AS IT DROPS SOUTH...KEEPING THE WEATHER PATTERN ACTIVE THROUGH FRIDAY NIGHT. AFTER THE FRONT SWEEPS THROUGH THE AREA...A FAIRLY STEADY NORTHERLY FLOW WILL OCCUR THAT WILL LOWER MOISTURE LEVELS SOME. HOWEVER...UPPER LEVEL DISTURBANCES EMBEDDED IN THE FLOW WILL PROVIDE EXTRA LIFT TO CONTINUE GENERATING SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE WEEKEND AND FIRST PART OF NEXT WEEK. IN THE LONGER RANGE FORECAST PERIOD...MODELS ARE PREDICTING AN UPPER LOW TO DRIFT WEST OUT OF CENTRAL TEXAS TOWARD THE AREA THAT MAY ENHANCE CHANCES FOR SHOWERS AND THUNDERSTORMS AGAIN BY THE MIDDLE OF NEXT WEEK. WITH ALL THE VARIABILITY BETWEEN MODEL RUNS FOR THIS REGION...WILL WAIT AND SEE IF THIS SCENARIO OCCURS. WILL LEAVE CURRENT EXTENDED FORECAST UNCHANGED FOR NOW. && .AVIATION... SCATTERED THUNDERSTORMS WILL PRODUCE A FEW AREAS OF MVFR FOR CIGS AND VSBY. STORMS WILL BE MORE FREQUENT OVER THE MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 92 72 95 73 96 / 30 30 30 40 20 SIERRA BLANCA TX 88 66 91 66 89 / 30 30 30 40 20 LAS CRUCES 90 69 95 70 95 / 30 30 30 40 20 ALAMOGORDO 92 66 93 66 94 / 30 30 30 40 20 CLOUDCROFT 68 50 72 49 70 / 40 40 40 50 40 TRUTH OR CONSEQUENCES 91 68 94 68 96 / 30 40 30 40 20 SILVER CITY 82 62 87 60 86 / 50 50 40 40 30 DEMING 91 68 94 68 97 / 30 40 30 40 20 LORDSBURG 94 69 95 69 99 / 50 50 30 40 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/04
Hazardous weather outlook, Jul 11, 11:15 AM MDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1115 AM MDT WED JUL 11 2007 NMZ022>025-030>032-TXZ055-056-121645- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1115 AM MDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. LOCAL HEAVY RAINFALL IS POSSIBLE WITH SOME STORMS...ALONG WITH SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A PERSISTENT PATTERN OF SCATTERED AFTERNOON AND NIGHT TIME THUNDERSTORMS WILL OCCUR THROUGH SUNDAY. THUNDERSTORMS MORE ISOLATED MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:30 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 45 min |
| Jul 12, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 51 min |
| Jul 12, 3:34 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
Nearby
Flash Flood Watches in New Mexico, 2007Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.